当システム
  詳細検索
Japanese | English 

Nara Women's University Digital Information Repository > 020 理学部 > 学外刊行物(理学部) > 雑誌 >

このアイテムのファイル:

ファイル 記述 サイズ形式
AA00785474V91N1pp9-13.pdf99.09 kBAdobe PDF見る/開く
タイトル: Asymptotic behavior of Lévy measure density corresponding to inverse local time
その他のタイトル: 
著者: Takemura, Tomoko; Tomisaki, Matsuyo
著者(別表記) : 嶽村, 智子; 富崎, 松代
著者読み: たけむら, ともこ; とみさき, まつよ
キーワード: Lévy measure density; asymptotic behavior; inverse local time
発行日: 2015年 1月 5日
出版者: The Japan Academy 日本学士院
引用: Takemura Tomoko, Tomisaki Matsuyo: Proceedings of the Japan Academy, Ser. A Math. Sci. Vol.91(2015), no. 1, pp.9-13
抄録: For a one dimensional diffusion process $\mathbf{D}^{*}_{s,m}$ and the harmonic transformed process $\mathbf{D}^{*}_{s_{h},m_{h}}$, the asymptotic behavior of the Lévy measure density corresponding to the inverse local time at the regular end point is investigated. The asymptotic behavior of $n^{*}$, the Lévy measure density corresponding to $\mathbf{D}^{*}_{s,m}$, follows from asymptotic behavior of the speed measure $m$. However, that of $n^{h*}$, the Lévy measure density corresponding to $\mathbf{D}^{*}_{s_{h},m_{h}}$, is given by a simple form, $n^{*}$ multiplied by an exponential decay function, for any harmonic function $h$ based on the original diffusion operator.
記述: 本論文は日本学士院(the Japan Academy)より発行され,Project Euclid よりオープンアクセスジャーナルとして公開されている。http://projecteuclid.org/euclid.pja/1420466272
???metadata.dc.relation.doi???: 10.3792/pjaa.91.9
URI: http://hdl.handle.net/10935/4566
ISSN: 03862194
出現コレクション:雑誌

このアイテムの引用には次の識別子を使用してください: http://hdl.handle.net/10935/4566

当システムに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - ご意見をお寄せください